# SDR C2XA11CL110

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 1,936 hours, 15,300 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5935 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  THEY WERE UNABLE TO RETRACT GEAR.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 NOSE GEAR DOWN LOCK PROXIMITY SWITCH.  ALSO CLEANED THE NOSE WOW PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE NEXT FLIGHT 5876 THE AIRCRAFT RECEIVED ANOTHER AIR/GROUND FAIL ON CLIMB.  THE AIRCRAFT FERRIED TO CLE WHERE MAINTENANCE REPLACED THE NOSE GEAR WOW HARNESS.  ALSO REPLACED THE NOSE GEAR WOW PROXIMITY SWITCH AND SERVICED THE NOSE STRUT.  OPERATIONAL CHECKS WERE GOOD.
